# SDR P5CA0200657

- Difficulty date: February 26, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 84,359 hours, 21,678 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHEN READY FOR T/O, TAKEOFF WARNING HORN SOUNDED.  ALL T/O CONDITIONS SATISFACTORY.  CYCLED ALL CONTROL SURFACES SEVERAL TIMES, CYCLED FLAPS FULL TRAVEL, EXERCISED HORIZONTAL STAB LIMIT SWITCHES, PERFORMED OPS CHECK.  ALL OPS CHECKS NORMAL ON GROUND.
